# SDR CA020531009

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 23,662 hours
- Engine: Rroyce DART532*
- System (JASC): 2110 · Cabin Compressor System
- Part: Supercharger
- Part number: 139312
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW NOTICED THAT THE CABIN PRESSURE WAS FLUXUATING ABNORMALLY. THE CREW SELECTED MANUAL OPERATION AND SELECTED THE NR 1 SOURCE AND CONTINUED THE FLIGHT TO DESTINATION. MAINTENANCE FOUND THAT THE NR 1 SUPERCHARGER HAD FAILED.  BOTH ROTORS WERE MISSING LARGE SECTIONS OF ROTOR MATERIAL AND THE DRIVE QUILL SHAFT WAS SHEARED.  THE FAILED SUPERCHARGER HAD UNDERGONE AN OPERATOR INSTIGATED ROTOR INSPECTION AT 500 HRS TSO WITH NO DEFECTS NOTED.
